# SDR HEEA086979

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,881 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 222375077113
- Part serial: 61246640
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMITTER INOPERATIVE, NO PRESSURE INDICATION. SENT TO MFG FOR CREDIT.
